Über einen Lückensatz für Dirichletsche Reihen

L. Neder

Mathematische Annalen (1922)

  • Volume: 85, page 111-114
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neder, L.. "Über einen Lückensatz für Dirichletsche Reihen." Mathematische Annalen 85 (1922): 111-114. <http://eudml.org/doc/158910>.

author = {Neder, L.},
journal = {Mathematische Annalen},
pages = {111-114},
title = {Über einen Lückensatz für Dirichletsche Reihen},
url = {http://eudml.org/doc/158910},
volume = {85},
year = {1922},

AU - Neder, L.
TI - Über einen Lückensatz für Dirichletsche Reihen
JO - Mathematische Annalen
PY - 1922
VL - 85
SP - 111
EP - 114
UR - http://eudml.org/doc/158910
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.